Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have heavy period, abdominal pain, dizziness. On Pill. Had unsafe sex. What could it be?

Helloo please may I ask you a query on my health problem? What it is, is I have been having heavy periods since i first started them when i was younger. I am 17 years old have a fiance and i am sexualy active. I can t even remember when my last period was. It wud of been about 2 month ago or coming up to be that. I was on the pill . It was the one you took all the time. I started it when i was already on my period and i took it for nearly a month maybe even longer. And i started spotting. I spotted for 3 weeks and i stopped taking the pill then i still spotted for another week. Whilst taking the pill i did miss 3 or 4. And i do have unprotected sex. But its been about 2 months and i haven t had a period. Last week i took ill, i was getting bad heads, dizzy, i felt sick and i was sick. Since then ive been getting the odd dizzy spells, i get proper bad pains in my abonminal if not in my stomach . I sometimes find that when im standing i need to sit because my back is hurting. But i have a bad back after damaging it a number of times. But i have started to eat a lot more and i noticed as well that wen i was spotting and even after i was constipated and didnt go for about a week or so. I don t know what s going on, but im just sick of the dizzy spells and the pains as well. What could it be?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Geriatrics Specialist 's  Response
Hello there,
Thanks for writing to us,
It is usual to get heavy bleed loss during period after consuming oral contraceptive pills, due to irregular hormonal balance. It will became regular after three to four months in most of the persons, due to bodily changes. if you are experiencing the similar symptoms and heavy loss continuously without any improvement, kindly meet out an gynaecologist to get an proper treatment regarding the condition.
Have a diet rich in iron like dates, fresh fruits, to keep up with the iron loss during bleeding , it will help to overcome the dizziness.
Let me know of future questions,
Take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor